# SDR AWXA200401228

- Difficulty date: October 3, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 65,776 hours, 27,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N83393
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK, A 1 3/8 INCH CRACK WAS FOUND IN L-2 DOOR LOWER HINGE INTERCOSTAL AT BS 660.  MAINTENANCE REMOVED CRACKED INTERCOSTAL AT L-2 DOOR LOWER HINGE BS 660; FABRICATED A NEW REPLACEMENT INTERCOSTAL PER DWG 143N8339, AND A CLIP; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-40-02.
